| Model Number |
VTICM5_13.2(-11.0/1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: 4581: significant reduction of ica, shallowing of the ac.H6: work order search: no additional similar complaint type events within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault, significant reduction of iridocorneal angles.Due to excessive vault, significant reduction of iridocorneal angles, the lens was exchanged for a same model and length lens.The problem resolved.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
B5: the reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault, significant reduction of iridocorneal angles, and shallowing of anterior chamber.Due to excessive vault, significant reduction of iridocorneal angles, and shallowing of anterior chamber, the lens was exchanged for a same model but shorter length lens.The problem resolved.Cause of the event was reported as unknown.Claim #: (b)(4).
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned dry in a microcentrifuge tube with residue/debris on the lens.Visual inspection found the lens optic deformed and the haptic broken and bent with foreign material on the lens surface specifically fibers.Dimensional inspection found the lens to be within specifications.Claim #(b)(4).